This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I was given wellbutrin to try to get rid of the sexual side effects of effexor (by the way, other than that, effexor works very well-75mg XR). The thing is, I take one wellbutrin (75mg) each evening and I notice now around noon the next day that I feel "odd". In other words, am I dosing myself "up and down" by just having one (not extended release) 75mg wellbutrin each day? Should I ask the doctor if I should be taking it twice a day, or if I should get the extended release type? Also, even the once a day wellbutrin has improved the sexual problems, it's just the "dizzy-light headed-somewhat weird" feeling the next day. I've on the wellbutrin now for 5 weeks. Thanks so much.
I am pleased the Wellbutrin is helpful in improving your sexual problems.
Wellbutrin may be used to treat the sexual side effects of some antidepressants, psychiatrist may differ on its dosage and frequency. Patient profile and needs must be considered.
It is important to keep your psychiatrist aware of your concerns, particulary the "odd" feeling your are having.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.